# SDR 2024FA0000081

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: General aviation
- Aircraft: N70RC
- Make and model: Hawbee 4000
- Aircraft serial: RC70
- Aircraft time: 2,005 hours, 1,681 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Carriage
- Part number: 01ND781051
- Condition: Worn
- Location: Thrust Reverser
- Part time: 2,005 hours, 1,681 cycles
- Component: Thrust Reverser
- Component part number: 01ND780021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE SEEN NUMEROUS INSTANCES OF LOOSE BOLTS THAT CONNECT THE LINKS TO THE CARRIAGE ON THE NORDAM THRUST REVERSERS. THERE IS CURRENTLY NO INSPECTIONS THAT REQUIRE THESE BOLT TO BE INSPECTED OR LUBRICATED. THE CMM STATES A TORQUE VALUE OF 300 IN LBS. FOR THESE BOLTS, BUT EVERY HAWKER 4000 THAT WE HAVE CHECKED IN THE PAST 30 DAYS, THESE BOLTS CAN BE ROTATED WITH YOUR FINGERS. THE BOLTS HAVE A CASTELLATED NUT AND COTTER PIN. IN ADDITION TO THEM BEING LESS THAN FINGER TIGHT, ALL HAVE BEEN SEIZED IN THE BEARINGS OF THE LINKS AND WE HAVE FOUND DEEP GROVES WORN INTO THE SHANK OF THE BOLTS AT THE AREAS THAT ARE IN CONTACT WITH THE CARRIAGE ASSEMBLY. ALL OF THESE INSTANCES HAVE BEEN ON AIRCRAFT WITH 1000 - 1500 (OR LESS) TOTAL FLIGHT HOURS. WE HAVE A CUSTOMER OWNED UNIT (200 HOURS TOTAL TIME IN SERVICE) THAT WAS CHECKED AND FOUND TO HAVE EVERY HOLE IN THE CARRIAGE WORN BEYOND LIMITS. OUR FINDINGS HAVE BEEN VERBALLY REPORTED TO TEXTRON FIELD SERVICE AND NORDAM ENGINEERING. A DIFFERENT AIRCRAFT (RC-37) ARRIVED IN JANUARY 2023 WITH THE LEFT T/R LOCKED OUT DUE TO A T/R FAIL. UPON INVESTIGATION, A PROBLEM WITH SOMETHING UNDETERMINED IN THIS AREA LEAD TO A CATASTROPHIC FAILURE. THE GUIDE RODS WERE MISSING, PIECES OF THE BIRD CAGE WERE BROKEN OUT AND MISSING, OTHER PARTS WERE BENT, ETC. THIS T/R (S/N H4000-19-016) WAS SENT TO NORDAM FOR EVALUATION AND FOUND TO BE B.E.R. (BEYOND ECONOMICAL REPAIR). WE HAVE NOT SEEN AN OFFICIAL TEARDOWN REPORT OF THIS UNIT.
